Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 12, Pages 685-696

Approximation structures and applications to evolution equations

Department of Mathematics, University of Craiova, Craiova 1100 , Romania

Received 29 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adrian Duma and Cristian Vladimirescu, “Approximation structures and applications to evolution equations,” Abstract and Applied Analysis, vol. 2003, no. 12, pp. 685-696, 2003.